# SDR CA151215008

- Difficulty date: November 30, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKE-OFF (AFTER V1), THE ENGINE NR 1 POWER RATING NTOP, TORQUE BUG DROP UP TO 30% AND TORQUE INDICATION DROP ABOUT 10%. AFTER THIS, TORQUE BUG BACK TO RATING (CCA 79%) AND TORQUE INDICATION BACK TO SAME LEVEL, NO FURTHER OBSERVATIONS WERE MADE BY THE CREW DURING THE REST OF THE FLIGHT EN-ROUTE. PRELIMINARY TROUBLESHOOTING REVEALED FAULTS 1711 AND 1504 WERE RECORDED AT VARIOUS TIME SIMULTANEOUS ON BOTH ENGINES.
